Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 104, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 6, 2016, 6:26 PM MDT for 4 counties in North Dakota. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 6:26 PM MDT (00:26 UTC)
- Expired
- Jul 6, 2016, 7:30 PM MDT
- In force
- 64 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Adams County, ND, Grant County, ND, Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 75 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 6:40 PM MDT | TSTM WND GST 60 | 3 Ne Heil, ND | TORRENTIAL RAIN ALSO REPORTED. |
| Jul 6, 7:05 PM MDT | TSTM WND GST 60 | Carson, ND | TORRENTIAL RAIN ALSO REPORTED. |
| Jul 6, 7:20 PM MDT | TSTM WND GST 60 | 3 Wnw Saint Gertrude, ND | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 12:55 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2252 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
320
WUUS53 KBIS 070026
SVRBIS
NDC001-037-059-085-070130-
/O.NEW.KBIS.SV.W.0104.160707T0026Z-160707T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
726 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN ADAMS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
SOUTHEASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 830 PM CDT/730 PM MDT/
* AT 726 PM CDT/626 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF HEART BUTTE DAM
TO 5 MILES SOUTHEAST OF NEW LEIPZIG TO NORTH LEMMON...MOVING
SOUTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
THUNDER HAWK AROUND 640 PM MDT.
CARSON AND MORRISTOWN AROUND 655 PM MDT.
FLASHER AROUND 820 PM CDT.
SELFRIDGE AROUND 830 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
PORCUPINE...RALEIGH...BREIEN...HEIL...LEITH...LARK AND ST. GERTRUDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4594 10224 4621 10205 4621 10200 4628 10200
4633 10196 4671 10203 4641 10058 4630 10056
4628 10058 4623 10056 4613 10063 4606 10061
4600 10054 4594 10056
TIME...MOT...LOC 0026Z 293DEG 37KT 4666 10195 4630 10189 4596 10216
HAIL...0.75IN
WIND...70MPH
$$
ACOOP/CK2 follow-up statements
169
WWUS53 KBIS 070039
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
739 PM CDT WED JUL 6 2016
NDC001-037-059-085-070130-
/O.CON.KBIS.SV.W.0104.000000T0000Z-160707T0130Z/
GRANT ND-SIOUX ND-ADAMS ND-MORTON ND-
739 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM
CDT/730 PM MDT/ FOR GRANT...SIOUX...SOUTHEASTERN ADAMS AND
SOUTHEASTERN MORTON COUNTIES...
AT 739 PM CDT/639 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM HEART BUTTE DAM TO 10 MILES SOUTHEAST OF ELGIN TO
NEAR THUNDER HAWK...MOVING SOUTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
MORRISTOWN AROUND 655 PM MDT.
CARSON AROUND 700 PM MDT.
FLASHER AROUND 820 PM CDT.
SELFRIDGE AROUND 830 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
PORCUPINE...RALEIGH...BREIEN...HEIL...LEITH...LARK AND ST. GERTRUDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4594 10224 4621 10205 4621 10200 4628 10200
4633 10196 4671 10203 4641 10058 4630 10056
4628 10058 4623 10056 4613 10063 4606 10061
4600 10054 4594 10056
TIME...MOT...LOC 0039Z 293DEG 37KT 4662 10181 4626 10175 4592 10202
HAIL...0.75IN
WIND...70MPH
$$
ACOOP/CK740
WWUS53 KBIS 070059
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
759 PM CDT WED JUL 6 2016
NDC001-037-059-085-070130-
/O.CON.KBIS.SV.W.0104.000000T0000Z-160707T0130Z/
GRANT ND-SIOUX ND-ADAMS ND-MORTON ND-
759 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM
CDT/730 PM MDT/ FOR GRANT...SIOUX...SOUTHEASTERN ADAMS AND
SOUTHEASTERN MORTON COUNTIES...
AT 756 PM CDT/656 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 10 MILES NORTH OF CARSON TO 19 MILES NORTH OF
WATAUGA TO 5 MILES SOUTH OF KELDRON...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ELGIN...FORT YATES...SELFRIDGE...CARSON...FLASHER...NEW LEIPZIG...
SOLEN...MORRISTOWN AND CANNON BALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS.
&&
LAT...LON 4594 10224 4621 10205 4621 10200 4628 10200
4633 10196 4671 10203 4641 10058 4630 10056
4628 10058 4623 10056 4613 10063 4606 10061
4600 10054 4594 10056
TIME...MOT...LOC 0056Z 293DEG 37KT 4656 10160 4620 10155 4586 10182
HAIL...<.75IN
WIND...60MPH
$$
ACOOP/CKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 5:53 PM MDT, 33 minutes earlier.
Area forecast discussion, Jul 6, 5:53 PM MDT, 33 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 653 PM CDT WED JUL 6 2016 .UPDATE... Issued at 643 PM CDT Wed Jul 6 2016 Line of storms continues to move through western North Dakota. Strongest storms with severe winds continues to move through southwest North Dakota. Instability remains weak but deep layer shear is strong (~50-60kt 0-6km bulk). Also, dry lower levels remains conducive to strong wind gusts. Threat may last for the next hour or so, though with that said sub-severe winds may remain a threat through the evening. Also, reports of strong gusts have come in behind the storms suggesting a wake low. && .SHORT TERM...(This evening through Thursday) Issued at 325 PM CDT Wed Jul 6 2016 The focus of the short term forecast period through Thursday night is on the potential for showers and storms, including determining the extent and amount of rain that will fall. There is a risk of severe thunderstorms in southwestern ND through the early evening. There remains uncertainty regarding the amount of destabilization that will occur in southwestern ND as surface observations through 20 UTC show only slow and fragmented moisture advection, with some pockets of sub-50 F dewpoints still in place. However, vigorous convection has developed upstream in eastern MT and is propagating toward southwest ND. RAP guidance calls for 500 to 1000 J/kg of MLCAPE developing across southwest ND if dewpoints do manage to rise further into the 50s F. Combined with effective bulk wind differences around 50 kt, we had enough confidence in a severe risk to issue a severe thunderstorm watch in collaboration with SPC. We considered adding Stark and Hettinger Counties into the initial watch, too, but chose to refrain from doing so at this point given uncertainties about the downstream destabilization, especially once stronger convection initiates across SD and potentially further disrupts moisture advection. We will watch trends and may add those counties into the watch later if necessary. In general, we expect the intensity of convection to diminish the further east it propagates, particularly if the aforementioned moisture disruption occurs. Recent HRRR and ESRL-HRRR simulations support that notion, though they do suggest showers and sub-severe storms will move all the way through south central ND during the evening. This wave of convection was incited by a lead shortwave trough in advance of the stronger wave and mid-level low viewed on moisture channel imagery over northwest MT this afternoon. The 12 UTC GFS, NAM, and GFS remained consistent in shifting that much stronger core of dynamic forcing across ND late tonight and Thursday. We did note a subtle trend in the global model consensus toward a further-northwest track of the mid-level 700 to 500 MB low as it tracks across the state, which does increase uncertainty in the amount of precipitation that may fall across southwestern ND as a mid-level dry slot may move across that area rather quickly in the daytime. Confidence in beneficial rainfall remains greatest over north central and east central ND from Minot to Jamestown. That's the area in which the 12 UTC multi-model consensus still supports 0.50 inches or more of rain during the day Thursday. We expect some thunderstorms, too, given MUCAPE of 500-1000 J/kg on model-forecast soundings. Interestingly, the slightly further northwest track of the mid-level wave and resultant shift in the mid-level dry slot may allow greater destabilization to occur in the James River valley than earlier anticipated. Point soundings taken at Jamestown from the 12 UTC NAM support MUCAPE to nearly 1500 J/kg, and despite messy wind profiles which yield hodograph structures that favor multi-cell modes, the soundings are loose analogs to marginally-severe storms. Thus, a conditional risk of strong to severe storms exists in the James River valley during the afternoon hours Thursday if enough diabatic heating occurs amid cloud breaks to destabilize the boundary layer. Confidence in that occurring is modest at best, though. The chance of precipitation will quickly wind down on Thursday night as the shortwave trough axis moves east of the area. .LONG TERM...(Thursday night through Wednesday) Issued at 325 PM CDT Wed Jul 6 2016 Main highlight continues to center on a potent closed mid/upper low across the intermountain west Sunday, then progressing northeast slides into southeast Montana Monday. The track of the low through 18z Monday very similar between the GFS and ECMWF. However thereafter, the GFS is slower with a northeast movement into southeast Saskatchewan and southern Manitoba Monday through Wednesday. Prior the weekend, a transitory mid and upper level ridge slides across western and central ND Friday resulting in a dry day. This will be short lived as a brief period of southeast to southerly return flow sets up in western ND Friday night, then translates intermountain west ND Saturday. A couple of mid level shortwaves ejecting out from the aforementioned upper low will shift through Saturday into Saturday night creating some chances for showers and thunderstorms. However, the severe thunderstorm potential trend continues by SPC for Day 5, Sunday. This depends on the placement of an inverted surface trough and associated low pressure which is forecast to reside in eastern Montana Sunday into Sunday night. Strong low level jet of 50kt to 60kt at 850mb is forecast to develop across western and central ND Sunday night. Sample GFS NSharp soundings across central ND Sunday night shows an elevated mixed layer lowering to approximately 4000ft to 4500 AGL. Elevated convection could become quite vigorous given the strong moisture advection in combination with a lead shortwave scooting north from South Dakota. Monday through Wednesday will be dictated by how the upper low migrates across southern Canada as to the threat of showers and possible thunderstorms across mainly northern North Dakota. This could be farther north or south depending on the track of the upper low. The pattern does favor breezy to windy conditions for much of the time during the Monday through Wednesday timeframe. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 643 PM CDT Wed Jul 6 2016 Areas of thunderstorms will continue tonight into Thursday. Some storms may produce strong wind gusts this evening over southwest and south central North Dakota. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JJS SHORT TERM...CJS LONG TERM...KS AVIATION...JJS
Hazardous weather outlook, Jul 6, 2:32 PM MDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 332 PM CDT WED JUL 6 2016 NDZ031>033-040-041-043-044-072045- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 232 PM MDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG TO SEVERE STORMS WILL MOVE ACROSS SOUTHWEST NORTH DAKOTA THIS AFTERNOON AND EARLY EVENING. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH A FEW OF THE STORMS. THERE IS A CHANCE OF STORMS TONIGHT...BUT NO SEVERE WEATHER IS EXPECTED OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THEN AGAIN SATURDAY THROUGH TUESDAY. CURRENT INDICATIONS ARE THAT THERE IS A CHANCE OF SEVERE STORMS ON SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. NDZ025-037-047-048-050-051-072045- FOSTER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 332 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF STRONG AND ISOLATED SEVERE THUNDERSTORMS ON THURSDAY. THERE IS THEN A CHANCE OF THUNDERSTORMS SATURDAY THROUGH TUESDAY. CURRENT INDICATIONS ARE THAT THERE IS A CHANCE OF SEVERE STORMS ON SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>005-009>013-017>023-034>036-042-045-046-072045- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- MORTON-BURLEIGH-KIDDER-GRANT-SIOUX-EMMONS- 332 PM CDT WED JUL 6 2016 /232 PM MDT WED JUL 6 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THEN AGAIN SATURDAY THROUGH TUESDAY. CURRENT INDICATIONS ARE THAT THERE IS A CHANCE OF SEVERE STORMS ON SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CJS
In the hours before
Special weather statement, Jul 6, 5:33 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 633 PM CDT WED JUL 6 2016 NDZ031>033-040-041-043-044-070145- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...NEW ENGLAND...BOWMAN...HETTINGER 533 PM MDT WED JUL 6 2016 THUNDERSTORMS MOVING ACROSS SOUTHWEST NORTH DAKOTA HAVE PRODUCED GUSTY WINDS UP TO 55 MPH ALONG AND BEHIND THE STORMS. EXPECT THE STRONG WINDS TO CONTINUE WITH GUSTS UP TO 55 MPH FOR UP TO ONE HOUR AFTER THE INITIAL STORMS PASS. CK/AC
Local storm report, Jul 6, 5:49 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
649 PM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM TSTM WND GST MOTT 46.37N 102.32W
07/06/2016 E60 MPH HETTINGER ND PUBLIC
ONGOING AT TIME OF REPORT AND RAIN HAD JUST
STARTED.
&&
MMLocal storm report, Jul 6, 5:50 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM NON-TSTM WND GST 6 S DICKINSON 46.80N 102.80W
07/06/2016 M62 MPH STARK ND ASOS
ASOS STATION DICKINSON MUNICIPAL AIRPORT
/DIK/.
&&
MMLocal storm report, Jul 6, 6:02 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
702 PM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST MOTT 46.37N 102.32W
07/06/2016 E70 MPH HETTINGER ND EMERGENCY MNGR
TREES DOWN.
&&
MMLocal storm report, Jul 6, 6:10 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
710 PM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM NON-TSTM WND GST 1 NW HETTINGER 46.01N 102.65W
07/06/2016 M70 MPH ADAMS ND ASOS
ASOS STATION HETTINGER MUNICIPAL AIRPORT
/HEI/.
&&
NWS BISMARCK ND
IRIS SYSTEMLocal storm report, Jul 6, 6:18 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
718 PM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 8 SW HAVELOCK 46.40N 102.86W
07/06/2016 E0.88 INCH HETTINGER ND PUBLIC
VIA SOCIAL MEDIA.
&&
MMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:28 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Morton, Sioux | 62 min |
| Jul 6, 10:07 PM MDT | Special Weather Statement | BIS | Logan | 38 min |
| Jul 7, 1:10 PM MDT | Special Weather Statement | BIS | Renville | 35 min |
| Jul 7, 1:21 PM MDT | Tornado Warning | BIS | Renville | 24 min |
| Jul 7, 2:09 PM MDT | Special Weather Statement | BIS | Renville | 36 min |
| Jul 7, 2:17 PM MDT | Tornado Warning | BIS | Bottineau | 28 min |
| Jul 7, 2:44 PM MDT | Tornado Warning | BIS | Bottineau | 31 min |
| Jul 7, 3:26 PM MDT | Special Weather Statement | BIS | Bottineau | 34 min |
| Jul 7, 3:28 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau | 45 min |
| Jul 7, 4:15 PM MDT | Special Weather Statement | BIS | Pierce | 30 min |
| Jul 7, 4:20 PM MDT | Special Weather Statement | BIS | Rolette | 40 min |
| Jul 7, 5:00 PM MDT | Special Weather Statement | BIS | Pierce | 45 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.